A sufficient condition for a semicomplete multipartite digraph to be Hamiltonian. / Gutin, Gregory; Bang-Jensen, J.; Huang, J.

In: Discrete Mathematics, Vol. 161, 1996, p. 1-12.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)1-12
JournalDiscrete Mathematics
Volume161
DOIs
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879337